# SDR DALA2015110906930

- Difficulty date: November 2, 2015
- Submitted: November 12, 2015
- Operation: Air carrier
- Aircraft: N1603
- Make and model: Boeing 767332
- Aircraft serial: 29695
- Aircraft time: 77,868 hours, 10,800 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ROWS 1-5 RT SIDE ARE INOPEATIVE.  REPLACED BATTERY PACK M731.  SYSTEM OPERATION NORMAL.
